# SDR SWAA2021072785832

- Difficulty date: June 17, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE DEFLECTOR CONTROL RIB PANEL LOWER WEB VERTICAL SEAL FITTING CRACKED INB SIDE MKD DOT ; / [01] REMOVED VERTICAL SEAL FITTING AS PER B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW FITTING AS PER B737-700 SRM 51-40-05-0G-0.; [03] VERIFIED WORK PERFORMED; [04] OK TO TREAT AND PRIME HOLES; [05] APPLIED ALODINE AND PRIMER TO HOLES AS PER B737-700 SRM 51-20-01-0G-0.; [06] VERIFIED WORK PERFORMED; [07] OK TO INSTALL FITTING; [08] INSTALLED FITTING AS PER B737-700 SRM 51-40-02-0G-0.; [09] REPLACED SEAL FITTING AT R/W FIXED T/E DEFLECTOR CONTROL RIB PANEL LOWER WEB AS PER B737-700 SRM 51-40-02-0G-0.; [10] VERIFIED WORK PERFORMED
